# SDR 2002F00274

- Difficulty date: October 8, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N359QS
- Make and model: Boeing 727-21
- Aircraft serial: 19007
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT IN CARGO DOOR DOUBLER AT BS 540 TO BS 560 STRINGER 19L AND 20L.  REPAIRED FUSELAGE SKIN AT BS 540 TO BS 560 STRINGER 19L AND 20L IAW SIDE REPAIR DRAWING 1-10-8-01 AND 727 SRM 51-30-2.  2024-T3 .050 INCH 16.5 INCH BY 14.5 INCH AND 2024-T3 .100 INCH 16.5 BY 14.5 INCH.  (M)
